Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Am i taking the right medication for my abnormal ECG report ?

Hi, My ekg reads abnormal . Sinus rythm, rate 74. Multiform ventricular premature complexes. Borderline left axis deviation, PR 188. QRSD 96, QT 360. QTc 400. AXIS, P 50, QRS -27, T 27. Those are the findings of the ekg. I know I have left ventricular idiopathic cardiomyopathy with an ejection fraction of 44%; also a slight mitral valve prolapse. I take the following heart medications each day: 25mg of spirolactone, 2.5mg of bystolic, 40mg of lovastatin, 5mg of benazepril, 125mcg of dixogin. Is my ekg showing me a serious heart problem? I am a 68 years old male; do not smoke, drink occasionaly, regular exercise, weight 170 lbs. 5 9 tall.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks for the query.
Yes your heart ilness is something to be worried about. Your heart rate is 188/min which is pretty high. Also it is unhealthy to have vpcs (ventriculare premature complexes). Kindly approach a cardiologist immediately,
You are in proper line of management for your condition
Have a healthy living
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor